# SDR ASAA2018080655654

- Difficulty date: August 5, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 44,600 hours, 13,376 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT WITH ALTERNATE LIGHT ON PRESSURE CONTROL PANEL.  ACFT GROUNDED. VERIFIED LIGHT, MOMENTARILY REPOSITION THE PRESSURIZATION MODE SELECTOR TO MANUAL AND BACK TO AUTO.  LIGHTS EXTINGUISHED.
